Couldn't find what you looking for?

TRY OUR SEARCH!

I'm 17 and have been on the pill for a year. ever since my sophomore year I had gotten sick the first day of my period. Feeling like I was going to throw up (but never throwing up), getting shivers, and feeling like the flu. Then about a few months ago I did start throwing up on the first day. Now, today, I can't keep anything down even midol or tums. I really need help because I am having cramps (or constipation)  and it's getting to the point where I'm going to call the hospital cuz I have nothing left to throw up and I am still dry heaving. 
Help please!

Loading...

i used to have the same issue...instead of the pill try the shots sometimes pills dont work as well as the shots for some people...i usually take pain killers the second i feel like im getting it to avoid extreme pain as for the stomach try eating soups during your period its easier for your stomach to hold....i hope you feel better
Reply

Loading...